Delayed period after plan b

Common Questions and Answers about Delayed period after plan b

period

Avatar f tn We thought about getting the Plan B right away, but didn't get the chance til Monday, 72 hours after. I was still on my period when I took Plan B. My period stopped on the 8th/9th but then I got some bleeding a day after. And on the 14th had some really heavy bleeding to the point that I had to wear a pad, like I was on my period. I forgot how long it lasted but i think light to heavy flow stopped on the 18th. Now, my cycle is about 31-33 days...
Avatar f tn had my last period june 19, had unprotected sex june 30, took plan B (morning after pill 16hrs after, i dont have my period until now, should i be worried?
Avatar m tn I took Plan b after 9hrs of unprotected sex. I was expecting my period that week. But since I took the pill I know my period would possibly be late. However since the day I took the pill I saw some blood spots on my underwear. today is my third day since I took the pill and I still see some blood spots. Does this mean I could be pregnant? If not when should I expect my period?
Avatar f tn The site also says that if you are more than a week late, or have not had a period within 3 weeks of taking plan b that you could be pregnant. They are also very clear about the effectiveness in women who are overweight. They warn that plan B is less effective in women that weigh 165+ lbs. and is NOT effective in women weighing 176+ lbs. If your weight is above 165 lbs there is a chance that the medication might not have been able to work for you.
Avatar f tn started bleeding on march 5th lasted for a day stopped then resumed as normal till 10th , had unprotected sex right after the period the next day 11th and took P2 pills within 24hours ,then on 14th bleeding which was dark for a few hours then stopped, then had unprotected sex 4th April and took p2 pills gain now its on 15th no bleeding. what could be the possible reason or it could be pregnancy?
Avatar n tn However, I really don't feel that telling me nothing is wrong with me will help because I can't stop worrying even though I know there's nothing wrong (like being pregnant, for example, after having done nothing that could get me pregnant, taking plan b, getting my period and having 2 negative pregnancy tests I am still terrified that I am pregnant).
Avatar f tn Hi I had unprotected sex a month ago. Took plan b 9hours later and got my period five days after. I'm waiting for my second period but I'm very nervous and I know its going to be delayed. However I feel bubbles in my stomach constantly and idk if its nerves or if I could actually be pregnant:( What do you all think?
Avatar f tn You may have your menstrual irregularities after taking it. Few women may have early or delayed periods after taking it. Wait for your periods. If your periods are delayed by more than a week take up pregnancy test. I sincerely hope it helps. Take care and regards!
Avatar f tn days 5 to 11 says is fertile and the ovulation date was the 11...I had sex on the 10 and took the plan b pill 11...when should I get my period if I took the pill???
Avatar f tn 30 pm, putting me at 69 hrs post sex. I'm not sure if the pill is working or not. I havent really had any symptoms. Its been 10 days since i took the pill. Hopefully my cycle starts soon though... Anyone gotten pregnant off the pill even with taking it within 72hrs? I don't know when to expect my next cycle as I'm sure its thrown off now. Thanks.
Avatar f tn It reduces the risk of pregnancy by almost 95% when taken within the first 24 hours after unprotected intercourse and by 61% when taken between 48-72 hours. Plan B is known to cause irregular bleeding or spotting after taking it. It can either delay your periods or prepone them. While you’re waiting for your next period it is advisable to abstain from having intercourse or make sure you use a contraceptive. If your periods are delayed by two weeks or more take up pregnancy test.
Avatar f tn I once had to wait 8 or 9 days for my period after taking plan b. Two other times i got my period 2 to 5 days after taking it.
Avatar n tn Hi there, Yes! Absolutely. Plan B does affect your period for at least one if not two or three cycles. Plan B is a hefty dose of hormones taken to shock the system (how pregnancy is prevented) so needless to say, those same hormones are going to affect how your cycle. Use good protection because you don't know when you may ovulate.
Avatar f tn I have taken plan B levonorgestrel 3 weeks ago. I had a heavy bleeding 3 days after I took it and it lasted only 2 days. My last period started on 18 february so in my natural cycle I would have my period today again 19 march. I don´t feel the sympthoms of getting my period soon so i guess it´s delayed due to plan B. Did my cycle started again on 1 march, when I had my bleeding for 2 days?
Avatar m tn Hi there! Plan B is highly effective in preventing a pregnancy if taken within the recommended time. This may be followed by bleeding, following which the initial few periods may be early or delayed. This is an expected effect and should not be anything to worry about. Hope this helps. Take care!
Avatar m tn Hello, Plan B will protect you after an act of intercourse. It will not offer protection if the intercourse is after the pills. This has happened in your case. So chances of pregnancy are there. You can confirm it by getting your HCG levels checked by urine test or a blood test for pregnancy. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Avatar f tn Now the spotting has gone away and there have been no signs of my actual period. I'm just wondering if this is a normal result after taking the Plan B emergency contraceptive and if this has happened to anyone else in the past... I don't know if my period is late because of the pill or because of pregnancy and it's really starting to scare and stress me out. I know that one day late is a little early to be worrying but my period is usually very punctual.
1354136 tn?1331878917 Hello board, I was just wondering when is the earliest I can take a pregnancy test after taking Plan B? My period is due to arrive on Nov. 28th, and I took Plan B on Nov. 9. When is the soonest I can take a test? Do I wait til I miss my period or is there a certain amount of time? Thanks!
Avatar f tn Now the spotting has gone away and there have been no signs of my actual period. I'm just wondering if this is a normal result after taking the Plan B emergency contraceptive and if this has happened to anyone else in the past... I don't know if my period is late because of the pill or because of pregnancy and it's really starting to scare and stress me out. I know that one day late is a little early to be worrying but my period is usually very punctual.
Avatar f tn Yes, plan b can cause unexpected bleeding or delay the next period. You might wanted to google "plan b delayed period" and read through the stories. The official word from the manufacturer is that it can delay it a little and cause some spotting, but the word from users is that they experience MUCH more variability/much later periods/much more bleeding than the manufacturer says. Best wishes.
Avatar f tn I also took Plan B after having sex where the condom broke. It didn't work for me either, I'm now 15 weeks. It's worked for me in the past and I've never spotted or had my period come on after taking it. You could try taking a test now, like First Response or any of the ones that can detect the pregnancy hormone up to 5 days before your period is due. If it's negative I'd wait a week and test again just to be sure. Good luck.
Avatar f tn My period came a few days after I took postinor 2. But the month after, my period didn't came. What does it meant ?
Avatar m tn hi! i had sex with my boyfriend a day after my period and then another 2times for 2 weeks after that, i took the morning after pill for the first 2 times and none the last. we still used condoms for everytime that we had sex but he does this thing that he rubs his **** in my vag before putting them on. now im almost 15 days late for my period and ive taken 2 urine tests that came out negative.
Avatar n tn a change in menstrual periods is an important side effect of Plan B pill. With Plan B, the periods should be delayed. The periods should come within 7 days of the expected date. If the periods are delayed by more than 7 days, then please ask your girlfriend to consult her doctor and get serum HCG done. I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Avatar f tn Well the plan b can mess up your cycle, which is probably why your period is delayed.
Avatar f tn My bf and i had unprotected sex 3 times within a 7 hour period and i took plan b around the 30 hour mark of the first sexual encounter. I have been getting weird symptoms ever since i took the pill. I have had period like cramps, discharge and some stomach pains. My period is somewhat irregular so i'm not sure when my period might start so it is stressing me out. Has anyone had these type symptoms before? What are the chances that i am pregnant?